MAUDE Adverse Event Report: LUMENIS LTD SLIMLINE SIS LP; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SLIMLINE SIS LP; POWERED LASER SURGICAL INSTRUMENT
Model Number AC-1001636
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fiber broke into two.There was no further information provided on the procedure or patient outcome.
 
Additional Manufacturer Narrative
The device has not been returned to bsc for evaluation; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established.
 
Event or Problem Description

Brand Name
SLIMLINE SIS LP
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LIGHTGUIDEOPTICS INTERNATIONAL LTD
celtniecibas str 8
livani LV-53 16
LG   LV-5316
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21315430
Report Number2124215-2025-06187
Device Sequence Number8019937
Product Code GEX
UDI-Device Identifier07290109144627
UDI-Public07290109144627
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC-1001636
Device Catalogue NumberAC-1001636
Device Lot Number0003970922
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date03/10/2025
Date Device Manufactured09/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown